# SDR 7C7A201412120076

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 33,316 hours, 35,713 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 83232013103
- Condition: Cracked
- Location: Mlg Door
- Part time: 33,316 hours, 35,713 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR ON RETRACTION FAILED TO FULLY RETRACT. EVENTUALLY GEAR DID RETRACT BUT "L DOOR" REMAINED ON. ON EXTENSION NOSE GEAR FULLY EXTENDED ONLY AFTER A LONG DELAY. FOUND NLG DOOR BELLCRANK TO BE BROKEN. R&R'D IAW DHC-8 MAINTENANCE MANUAL  32-20-22. GEAR SWINGS C/W. OP CHECKS GOOD.
